# SDR P9R2002F00015

- Difficulty date: November 7, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40174
- Condition: Failed
- Location: Nr 5 Kruger Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLAP RETRACTION, NR 5 KRUGER FLAP WOULD NOT RETRACT.  LED LIGHT INDICATED NR 5 EXTENDED.  INSPECTION ON GROUND INDICATED FLAP WAS FULLY RETRACTED.  REPLACED THE NR 5 KRUGER FLAP SWITCH IAW MM.  OPS CHECK GOOD.
